Applied Mathematics

Vol.3 No.5(2012), Paper ID 19061, 6 pages

DOI:10.4236/am.2012.35072

 

Inverse Shadowing and Weak Inverse Shadowing Property

 

B. Honary, Alireza Zamani Bahabadi

 

Department of Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
Department of Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran

 

Copyright © 2012 B. Honary, Alireza Zamani Bahabadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Honary and A. Bahabadi, "Inverse Shadowing and Weak Inverse Shadowing Property," Applied Mathematics, Vol. 3 No. 5, 2012, pp. 478-483. doi: 10.4236/am.2012.35072.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.